Aa
Aa
A
A
A
Close
Avatar universal

can get erection

Hi please anyone help im 20 years old guy  i was virgin a month ago i had  sex with a i used levira pill 20mg i used it half  my erection was ok and i used that pill just for fun for days and i cant get hard anymore like before without pill im really scared that what happend to me in one month please i need help....
3 Responses
Sort by: Helpful Oldest Newest
139792 tn?1498585650
I think I have replied this post in other sexual health forum.
Helpful - 0
139792 tn?1498585650
I think you should contact a doctor and a find a solution as you cannot continue taking tablet and long use of any tab will make it in effective eventually. As a sensible approach, you may stop taking tablet and stop sexual activity completly for 3 months. You may recover  without any treatment or you can do some exercises which can incresse blood circulation of the groin area. this itself can cure your problem. Research for other exercises for sexual functionj.
Helpful - 0
1667242 tn?1487950547
This is simply performance anxiety. Take a break and relax. Do not use Levitra anymore. Everything will come right again, do not worry.
Helpful - 0
Have an Answer?

You are reading content posted in the Erectile Dysfunction Community

Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Millions of people are diagnosed with STDs in the U.S. each year.
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
STDs aren't transmitted through clothing. Fabric is a germ barrier.
Normal vaginal discharge varies in color, smell, texture and amount.